Aarhus University Seal

Bent Ørsted

Restriction of square integrable representations: discrete spectrum

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalDuke Mathematical Journal
Volume123
Issue3
Pages (from-to)609-633
Number of pages25
ISSN0012-7094
DOIs
Publication statusPublished - 2004
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 7925579